6 Citations (Scopus)

Abstract

This paper is devoted to the study of generalised time-fractional evolution equations involving Caputo type derivatives. Using analytical methods and probabilistic arguments we obtain well-posedness results and stochastic representations for the solutions. These results encompass known linear and non-linear equations from classical fractional partial differential equations such as the time-space-fractional diffusion equation, as well as their far reaching extensions. Meaning is given to a probabilistic generalisation of Mittag–Leffler functions.

Original languageEnglish
Pages (from-to)184-196
Number of pages13
JournalChaos, Solitons and Fractals
Volume102
DOIs
Publication statusPublished - 1 Sep 2017

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalised fractional evolution equations of Caputo type'. Together they form a unique fingerprint.

  • Cite this